# SDR AALA201709019020

- Difficulty date: August 30, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 48,482 hours, 19,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS  NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE AFT RIGHT OUTBOARD JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.  OPERATIONAL CHECK GOOD.
